# SDR COMA0660435

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 10,570 hours, 9,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1824
- Condition: Faulty
- Location: Lt Wing
- Part time: 4,209 hours, 3,730 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5564 - RECEIVED A FLAP FAIL CAUTION DURING TAXI.  REPLACED THE LEFT BPSU.
